# SDR I5PA2025061768804

- Difficulty date: June 17, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 106,198 hours, 27,129 cycles
- Engine: Pwa PW2037
- Engine time: 74,933 hours, 24,154 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Converter
- Part number: 32289516
- Part serial: 0711
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

LEFT ENG EPR FLUX ON CLIMB.   R/R LH ENG 14TH STAGE BLEED CONVERTER PER AMM. OPS CHECK NORMAL PER AMM.
